I went from being just plain o hyperthyroid to having RAI treatment to hypothyroid.
Long story short. I am now on Synthroid 100mcg for almost 2 weeks. My right eye and only the one is starting to bulge. Not sure why. I notice it,but wanted to see if anyone else notice the change in my eye. Well a few people have. Went to the endo dr today and he noticed it but not sure why since her states that I do not have the disease that causes the eye to bulge. He claims it is unusual for the eyes to do this with hypothyroid.
Can anyone please enlighten me. My eye feels like there is a ton of pressure behind the eye. The endo just told me to go see my primary and an eye doctor.
I have asked this question a many times. What is hyperthyroid without it being assoicated with anything else.
The endo claims it was hyperthroid. I had two hot nodules and was treat with RAI treatment in December. I have been on synthroid for 12 days and today i saw the endo who say my eye and said "thats odd, your eye should bulge like that since you do not have the disease to cause the eye to bulge". He then suggested I go see an eye dr and get my eyes checked.
I noticed the eye about a week or so ago, but I thought I had just slept wrong. The few days, my eye feels like something is trying to push it out of the socket. Its painful.
I had the antibodies test and yes it was negative.
I have graves and TED (awful thing) and my eye symptoms have a significant lag behind my regular symptoms when I have hyper episodes.... the diseases are related but not directly connected...so they tell me. My advice is see an eye doctor that is trained to handle Thyroid eye diease as soon as possible and try to get 'euthyroid' as soon as possible. And like the other posts suggest, stay hydrated, take flaxseed oil and keep your eyes moist.
I am 4 days post total thyroidectomy for a goiter. I am feeling great other then slight soreness. I cant focus for long without vision problems and I feel like my right eye is bulging alittle. I wont start any meds until my path report comes back. Could the eye bulging be my levels going down?
I have the exact same experience as you. Am Hypo - myxoedema and now Hashimoto's was overdosed as the dr had me on 100mcg of Thryoxin and 125mcg of Armour Thyroid at the same time - the dosage was then dropped to 50 Thryoixing and 30 Armour and think the drop was to huge and found my one eye bulging slightly - enough to be noticed and I too experience the stabbing feeling in my eye. I was told to lift my bed by making use of two bricks on either side of the bed. It helps the with the edema that could cause the eye to bulge. It seems better but also make use of artificial tears to keep my eyes moist. I hope my eyes will return to normal soon. ONly problem is that the endo here in Hong Kong does not believe in any T3 medication and they test for Free T4 and TSH only. He clamims that it is an American way to T3 and it is not used here at all. I tried to find out about South Africa and even there no T3 meds are given. I am not sure how I am going to deal with this one.
I have lost faith in the first Dr who had me on both T4 meds. The only other way would be to search for another Dr in Hong Kong who treats T3 and does do the Free T3 tests. It is a real battle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.